# SDR V0XR20120927J0118

- Difficulty date: September 27, 2012
- Submitted: September 28, 2012
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 19,382 hours, 13,686 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670321034
- Condition: Corroded
- Location: Zone 100
- Part time: 19,382 hours, 13,686 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25R IS CORRODED AT FS 333.0 TO FS 364.0.  R & R STRINGER IAW SRM 51-42-06,51-40-11, AND 51-25-01.
